Ulam’s Type Stability of Involutional-Exponential Functional Equations
Jaeyoung Chung
Abstract and Applied Analysis, 2014, vol. 2014, 1-9
Abstract:
Let S be a commutative semigroup, and an involution. In this paper we consider the stability of involution-exponential functional equations for all , where satisfies the growth condition: there exists such that for each . We also consider the stability of -version where is a locally integrable function.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/763914.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/763914.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:763914
DOI: 10.1155/2014/763914
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().